As chemotherapy advances, patients who had liver metastases often come to receive liver resection after their chemotherapy, including oxaliplatin-based chemotherapy. We experienced a case of an acute hypersensitivity reaction to reintroduced-oxaliplatin at the second course of oxaliplatin-based adjuvant chemotherapy, after neoadjuvant chemotherapy for liver metastases originating from colon cancer. There is a report that hypersensitivity reactions are frequent in the second course of the reintroduced-oxaliplatin-based regimen. It is thought that the prevention is necessary at the second course even if there is no significant symptom at the first course. Similar cases will increase as neoadjuvant therapies spread in the future; therefore, prescriptions for preventing hypersensitivity are necessary when administering reintroduced-oxaliplatin base chemotherapy.
|ジャーナル||Japanese Journal of Cancer and Chemotherapy|
|出版ステータス||Published - 2011 12月 15|
ASJC Scopus subject areas